# SDR ASMF201402002

- Difficulty date: December 23, 2013
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N359AM
- Make and model: Boeing 737-800
- Aircraft serial: 32359
- Aircraft time: 46,094 hours, 30,743 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 8692
- Condition: Leaking
- Location: Bleed Air Sys
- Part time: 30,317 hours, 15,651 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK IN THE RT ENG.  MX PERSONNEL DETECTED THE RT ENG BLEED AIR REGULATOR DRAIN WITH FUEL LEAK WITHIN OPERATIONAL IAW MM 71-00-00, DISPATCHING THE AIRCRAFT IN SUCH CONDITION.  AT GDL, MX PERSONNEL REPLACED RT ENG BLEED AIR REGULATOR IAW AMM 36-11-03 & PERFORMED OPERATIONAL TEST IAW MM 71-00-00, ALL CORRECT.
